# SDR QMLA2012111112175

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 6,372 hours, 15,394 cycles
- Engine: Allsn 250C47B
- Engine time: 5,890 hours, 11,314 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A2393
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,372 hours, 15,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND CRACKS IN TOP SKIN OF MAIN ROTOR BLADE ON NOV 11, 2012 DURING MORNING PRE-FLIGHT CHECK.
